MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT NUT

ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT NUT
Model Number TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the surgeon used a ar-8959tds bb tak and placed in the central hole of the buttress plate to keep the plate steady.After using fluoroscopy, the surgeon wanted to relocate the position of the plate and went to remove the bb tak.As the bb tak was being removed, the distal portion broke off and became embedded in the patient.The surgeon was able to use the cannulated drill bit from the set to pop the cortex and remove a small fragment of the bb tak; however, a small piece remained in the patient.

Brand Name
TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11730902
Report Number1220246-2021-02962
Device Sequence Number14382975
Product Code HTN
UDI-Device Identifier00888867352278
UDI-Public00888867352278
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K201522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Device Catalogue NumberAR-8959TDS
Device Lot Number12038643
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2021
Initial Report FDA Received Date04/27/2021
Patient Sequence Number1